Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 409819, 9 pages
http://dx.doi.org/10.1155/2014/409819
Research Article

Stability Criteria for Singular Stochastic Hybrid Systems with Mode-Dependent Time-Varying Delay

School of Aeronautics and Astronautics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 31 October 2013; Revised 19 January 2014; Accepted 14 February 2014; Published 23 March 2014

Academic Editor: Daoyi Xu

Copyright © 2014 Ming Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper provides a delay-dependent criterion for a class of singular stochastic hybrid systems with mode-dependent time-varying delay. In order to reduce conservatism, a new Lyapunov-Krasovskii functional is constructed by decomposing the delay interval into multiple subintervals. Based on the new functional, a stability criterion is derived in terms of strict linear matrix inequality (LMI), which guarantees that the considered system is regular, impulse-free, and mean-square exponentially stable. Numerical examples are presented to illustrate the effectiveness of proposed method.